# SDR AU000260

- Difficulty date: March 7, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2150 · Cabin Cooling System
- Part: Separator
- Part number: 44E202A
- Condition: Broken
- Location: Cabin Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) WATER SEPARATOR INLET FITTING BROKEN.
